# SDR USAA2009050891138

- Difficulty date: April 2, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N505AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23380
- Aircraft time: 62,905 hours, 43,117 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654583312
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C5 - MAJOR REPAIR - CRACKED SHEAR TIE AT BS 193, WL 207, RBL 34.  REPLACED SHEAR TIE AT BS 193, WL 207, RBL 34 IAW B737 SRM 51-40-02.
